Panadol Extra Soluble 24'S

€7.15 €5.50

Cheaper This Winter

Sale
Code 5011080137772


Try Migrastick for Migraine and Headaches

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

Panadol Extra Soluble are a fast acting and effective pain relief medication containing paracetamol.
Panadol Extra Soluble fights against pain such as headache, muscle pain, backache, toothache and period pain.
Panadol Extra Soluble also reduces fever and pain associated with colds and flu.
The presence of caffeine helps the effectiveness of Panadol Extra Soluble.
Do not take with any other paracetamol products.

How To Use

Adults and children over 12 years: dissolve 2 tablets with water up to 4 times daily as needed.
Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.

Active Ingredients

Each Panadol Extra Tablets soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65 mg. Also contains sodium.
Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €45 / £40. For shipping to Europe and the rest of the world please contact us before placing an order for a delivery charge quote.

We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty